# SDR UIEA2023061600647

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 88,714 hours, 14,580 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Shutoff Valve
- Part number: 322684002
- Part serial: 547
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: F, O
- Precautionary procedure: D, O

## Discrepancy

ITEM 1: AIR TURNBACK DUE TO COCKPIT AND UPPER DECK TEMPERATURES CONTINUALLY DROPPING. FLT DECK SET AT 29C, FWD DECK SET AT 15C, UPPER DECK 8C & CREW REST AT 3C.( REMOVED AND REPLACED FWD TRIM AIR SHUTOFF VALVE PER AMM 21-28-04, TEST PASSED. )
